# SDR DALA2025090806642

- Difficulty date: August 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 35,770 hours, 4,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - DUE TO CAPTAINS SLIDING WINDOW APPEARING TO BE OPEN. OPS CHECKED SLIDING WINDOW AND LATCHING MECHANISM. OPS OK. FORWARDED MISSING TRIM TO NEF. (6672929)
